Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Homeopath   »  

Are nuvagenic and solpria safe and effective medicine without any side effect?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi there,
NuvaGenic & Solpria are being promoted on women's health website as effective weight loss pills and they are herbal hence no side effects. I need you to confirm if the information claimed by these website or companies are true and these products are safe to use with no negative / side effects. Also are these products really effective to whatever extent they claim??
looking forward to hear form you !!!
Thank you !!
Posted Sat, 11 May 2013 in Homeopathy
Answered by Dr. Shoaib Khan 26 minutes later
Hello XXXXXXX and welcome to XXXXXXX

Thank you for writing to us.

The medications you have mentioned in your query are herbal products, and as they are still new in the market, you can never be sure about the possible side-effects they can have. At present, the companies manufacturing them claim they have absolutely no side-effects, but this is only a fresh claim, and will change soon, as no drug is available without side-effects. It all depends on how severe or mild these side-effects will be.

There are no documented studies or researches conducted to prove that either of these products is safe or effective for weight loss. Thus, I would not be able to comment on their efficacy. In majority of cases, these herbal products have not been effective.

I would just like you to know that herbal products are released in the market without any prior license from Drug Control Centers, as these centers only study and control non-herbal medications. Thus, this could mean that herbal drugs could carry a risk-free release of a product to the population.

I would also like to add that not just in India, but even internationally there are only 2-3 medications (eg. orlistat, lorcaserin, phentermine, etc.) that have been approved for treating obesity (but all these drugs have a long-list of serious side-effects), which is why they are avoided to a large extent.

I hope you found my response helpful and informative. Do write back to me for any further clarifications, or you could rate my answers after closing this discussion.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor